# SDR QXEA200400704

- Difficulty date: October 5, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 14,328 hours, 20,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REPAIR FUSELAGE SKIN PANELS LOCATED AT STATION X167 AND X240.5 BETWEEN STRINGERS 31 AND 33 STARBOARD.  MAINTENANCE REPAIRED THE SKIN PANELS IAW EA'S 2-53-576A AND 2-53-576B.
